Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Excessive sweating, nausea. Diagnosed with multiple myeloma

Hello Doctor,my mom is a multiple myeloma patient,she was diagnosed 2yrs back,today while sitting she suddenly started sweating n wanted to throw up that too in a cool room,she also felt as if she is going to faint anytime,please let me know if all this is due to the disease she has?she is also highly diabetic but later when we checked her sugar level it was 293 (i.e after this incident).Please advice
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Your symptoms may be due to hypoglycemic episodes,
Note the fast fall of blood sugar may also cause such episodes,
E.g. if sugar suddenly falls from 400 to 293 the problem may arise similar to hypoglycemic episodes,
You may see if she is taking any short acting insulin ,if yes you may get in touch with your doctor and get it changed,
Also look for similar episodes etc,
If history is something else then revert accordingly,
Best Wishes
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor